# SDR 05FDEA03396

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR UNLOCK CYLINDER RIGHT HAND SUPPORT BRACKET FOUND CHAFED.  REMOVED AS PER AMM 32-38-02.  CHAFFING MARK SMOOTHENED OUT AND FOUND WITHIN   LIMIT AS PER DRAWING AEA0661-2.  SUPPORT BRACKET RE-INSTALLED AS PER AMM 32-38-02.  REPAIR IS   CLASSIFIED AS MINOR AS PER GMM 6-2-100.
